Main Article Content
Arthrofibrosis of the knee is common in the setting of polytrauma, especially when early range of motion is limited by a patient’s medical status or willingness to participate in rehabilitation. It is clear that manipulation of the knee under anesthesia is an effective treatment for this condition and is considered a safe procedure with minimal risk to improve range of motion and participation in rehabilitation. Unfortunately, no procedure is without risk. The high risk of deep-vein thrombosis in this population means that many of these patients are on medications for prophylaxis and may alter their risk profile for certain procedures. The purpose of the current case study is to present a patient with post-traumatic knee arthrofibrosis on therapeutic anticoagulation for a deep-vein thrombosis who developed acute compartment syndrome after manipulation under anesthesia to highlight a rare but significant complication following this common procedure.